RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chistyakov, Denis Sergeevich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22

Number of views:
This page:1186
Abstract pages:3651
Full texts:874
References:589
Candidate of physico-mathematical sciences
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Keywords: Rings and modules, near-rings, Abelian groups

Subject:

Homogeneous mappings of Abelian groups and modules, rings and modules with unique addition.


http://www.mathnet.ru/eng/person27573
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/817951

Publications in Math-Net.Ru
2018
1. D. S. Chistyakov, “Isomorphisms of semigroups of endomorphisms of mixed Abelian groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 7,  54–60  mathnet; Russian Math. (Iz. VUZ), 62:7 (2018), 47–52  isi  scopus
2. K.-T. Howell, D. S. Chistyakov, “Affine Near-Rings and Related Structures”, Mat. Zametki, 103:6 (2018),  936–947  mathnet  elib; Math. Notes, 103:6 (2018), 997–1006  isi  scopus
3. V. K. Vildanov, O. V. Ljubimtsev, D. S. Chistyakov, “On the Determinability of Mixed Abelian Groups by Their Endomorphism Semigroups”, Mat. Zametki, 103:3 (2018),  364–371  mathnet  elib; Math. Notes, 103:3 (2018), 372–377  isi  scopus
2017
4. D. S. Chistyakov, “On homogeneous mappings of mixed modules”, Chebyshevskii Sb., 18:2 (2017),  256–266  mathnet  elib
2016
5. D. S. Chistyakov, “On the $\mathrm{UA}$-properties of Abelian $sp$-groups and their endomorphism rings”, Fundam. Prikl. Mat., 21:1 (2016),  217–224  mathnet; J. Math. Sci., 233:5 (2018), 749–754  scopus
6. O. V. Lyubimtsev, D. S. Chistyakov, “$UA$-properties of modules over commutative Noetherian rings”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 11,  42–52  mathnet; Russian Math. (Iz. VUZ), 60:11 (2016), 35–44  isi  scopus
2015
7. D. S. Chistyakov, “On homogeneous mappings of finitely presented modules over the ring of polyadic numbers”, Fundam. Prikl. Mat., 20:6 (2015),  229–235  mathnet; J. Math. Sci., 233:1 (2018), 152–156
8. K.-T. Howell, D. S. Chistyakov, “On the theory of near-vector spaces”, Fundam. Prikl. Mat., 20:5 (2015),  197–202  mathnet  mathscinet; J. Math. Sci., 230:3 (2018), 484–487
9. D. S. Chistyakov, “Separable torsion-free modules with $UA$-rings of endomorphisms”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 6,  53–59  mathnet; Russian Math. (Iz. VUZ), 59:6 (2015), 43–48  scopus
10. O. V. Ljubimtsev, D. S. Chistyakov, “Torsion-Free Modules with $\mathrm{UA}$-Rings of Endomorphisms”, Mat. Zametki, 98:6 (2015),  898–906  mathnet  mathscinet  elib; Math. Notes, 98:6 (2015), 949–956  isi  scopus
11. O. V. Ljubimtsev, D. S. Chistyakov, “Mixed Abelian Groups with Isomorphic Endomorphism Semigroups”, Mat. Zametki, 97:4 (2015),  556–565  mathnet  mathscinet  zmath  elib; Math. Notes, 97:4 (2015), 556–564  isi  scopus
2014
12. D. S. Chistyakov, “Homogeneous mappings of Abelian groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 2,  61–68  mathnet; Russian Math. (Iz. VUZ), 58:2 (2014), 51–57  scopus
13. D. S. Chistyakov, “Abelian groups with UA-ring of endomorphisms and their homogeneous mappings”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2014, 4(30),  49–56  mathnet
2013
14. D. S. Chistyakov, “Torsion-Free Abelian Groups of Finite Rank as Endomorphic Modules over Their Endomorphism Ring”, Mat. Zametki, 94:5 (2013),  770–776  mathnet  mathscinet  zmath  elib; Math. Notes, 94:5 (2013), 715–721  isi  elib  scopus
2012
15. D. S. Chistyakov, “Abelian Groups as $\mathrm{UA}$-Modules over Their Endomorphism Ring”, Mat. Zametki, 91:6 (2012),  934–941  mathnet  mathscinet  elib; Math. Notes, 91:6 (2012), 878–884  isi  elib  scopus
16. D. S. Chistyakov, “Endoprimal Abelian groups and modules”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2012, 3(19),  31–34  mathnet
17. D. S. Chistyakov, “A generalization of the full transitivity property for torsion-free Abelian groups”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2012, 2(18),  52–55  mathnet
2011
18. D. S. Chistyakov, O. V. Lyubimcev, “On torsion-free Abelian groups with $UA$-rings of endomorphisms”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2011, 2(14),  55–58  mathnet  elib
19. D. S. Chistyakov, “Endomorphic indecomposable torsion-free Abelian groups of rank 3”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2011, 1(13),  61–66  mathnet
2010
20. O. V. Ljubimtsev, D. S. Chistyakov, “Abelian Groups as $\mathrm{UA}$-Modules over the Ring $\mathbb Z$”, Mat. Zametki, 87:3 (2010),  412–416  mathnet  mathscinet  zmath; Math. Notes, 87:3 (2010), 380–383  isi  scopus
2008
21. A. M. Sebel'din, D. S. Chistyakov, “Definability of Abelian Groups by the Center of their Endomorphism Ring”, Mat. Zametki, 84:6 (2008),  952–954  mathnet  mathscinet; Math. Notes, 84:6 (2008), 883–886  isi  scopus
2007
22. D. S. Chistyakov, O. V. Ljubimtsev, “Abelian groups as endomorphic modules over their endomorphism ring”, Fundam. Prikl. Mat., 13:1 (2007),  229–233  mathnet  mathscinet  zmath; J. Math. Sci., 152:4 (2008), 604–607  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020